Alert archive / Louisiana / Wind Advisories in 2023

Wind Advisory 7, NWS Lake Charles, LA

February 13, 202310 parishes in Louisiana; 4 counties in Texas

NWS Lake Charles, LA issued this wind advisory at Feb 13, 2023, 2:31 PM CST for 10 parishes in Louisiana; 4 counties in Texas. It took effect at Feb 14, 2023, 9:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2023, 2:31 PM CST (20:31 UTC)
In effect from
Feb 14, 2023, 9:00 AM CST
Expired
Feb 14, 2023, 5:00 PM CST
In force
8 hr
Issued by
NWS Lake Charles, LA

Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX

The radar

The Ft Polk radar (KPOE), 58 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2023-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2023-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
970 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

356 
WWUS74 KLCH 132031
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
231 PM CST Mon Feb 13 2023

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
141100-
/O.NEW.KLCH.WI.Y.0007.230214T1500Z-230214T2300Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, 
Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, 
Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
Stephensville, Johnson Bayou, Hackberry, Grand Lake, Klondike, 
Cameron, Creole, Grand Chenier, Rutherford Beach, Town Bluff, 
Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, 
Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, 
Vidor, Bridge City, Holly Springs, Jasper, Kirbyville, 
Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, 
Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, 
Evadale, and Deweyville
231 PM CST Mon Feb 13 2023

...WIND ADVISORY IN EFFECT FROM 9 AM TO 5 PM CST TUESDAY...

* WHAT...South winds 20 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of central, south central, southwest and west 
  central Louisiana and southeast Texas.

* WHEN...From 9 AM to 5 PM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
5 follow-up statements
552 
WWUS74 KLCH 140951
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
351 AM CST Tue Feb 14 2023

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
141800-
/O.CON.KLCH.WI.Y.0007.230214T1500Z-230214T2300Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, 
Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, 
Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
Stephensville, Johnson Bayou, Hackberry, Grand Lake, Klondike, 
Cameron, Creole, Grand Chenier, Rutherford Beach, Town Bluff, 
Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, 
Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, 
Vidor, Bridge City, Holly Springs, Jasper, Kirbyville, 
Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, 
Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, 
Evadale, and Deweyville
351 AM CST Tue Feb 14 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM
CST THIS AFTERNOON...

* WHAT...South winds 20 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of central, south central, southwest and west 
  central Louisiana and southeast Texas.

* WHEN...From 9 AM to 5 PM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
762 
WWUS74 KLCH 141039
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
439 AM CST Tue Feb 14 2023

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
142300-
/O.CON.KLCH.WI.Y.0007.230214T1500Z-230214T2300Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, 
Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, 
Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
Stephensville, Johnson Bayou, Hackberry, Grand Lake, Klondike, 
Cameron, Creole, Grand Chenier, Rutherford Beach, Town Bluff, 
Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, 
Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, 
Vidor, Bridge City, Holly Springs, Jasper, Kirbyville, 
Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, 
Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, 
Evadale, and Deweyville
439 AM CST Tue Feb 14 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM
CST THIS AFTERNOON...

* WHAT...South winds 20 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of central, south central, southwest and west 
  central Louisiana and southeast Texas.

* WHEN...From 9 AM to 5 PM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
547 
WWUS74 KLCH 141534
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
934 AM CST Tue Feb 14 2023

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
142300-
/O.CON.KLCH.WI.Y.0007.000000T0000Z-230214T2300Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, 
Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, 
Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
Stephensville, Johnson Bayou, Hackberry, Grand Lake, Klondike, 
Cameron, Creole, Grand Chenier, Rutherford Beach, Town Bluff, 
Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, 
Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, 
Vidor, Bridge City, Holly Springs, Jasper, Kirbyville, 
Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, 
Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, 
Evadale, and Deweyville
934 AM CST Tue Feb 14 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

* WHAT...South winds 15 to 25 mph with gusts up to 35 mph.

* WHERE...Portions of central, south central, southwest and west 
  central Louisiana and southeast Texas.

* WHEN...Until 5 PM CST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
159 
WWUS74 KLCH 142041
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
241 PM CST Tue Feb 14 2023

TXZ180-201-259>262-142145-
/O.CAN.KLCH.WI.Y.0007.000000T0000Z-230214T2300Z/
Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-
Including the cities of Town Bluff, Fred, Hillister, Ivanhoe, 
Spurger, Warren, Woodville, Lumberton, Silsbee, Holly Springs, 
Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, 
Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, 
Call, Gist, Buna, Evadale, and Deweyville
241 PM CST Tue Feb 14 2023

...WIND ADVISORY IS CANCELLED...

Sustained winds have decreased below 20 mph and winds are expected
to continue to decrease this evening and tonight. Therefore the
wind advisory has been cancelled.

$$

LAZ027>033-041>045-052>055-073-074-TXZ215-216-142300-
/O.CON.KLCH.WI.Y.0007.000000T0000Z-230214T2300Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Jefferson-Orange-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, 
Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, 
Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
Stephensville, Johnson Bayou, Hackberry, Grand Lake, Klondike, 
Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, 
Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City
241 PM CST Tue Feb 14 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

* WHAT...South winds 15 to 25 mph with gusts up to 30 mph.

* WHERE...Portions of central, south central, southwest and west 
  central Louisiana and southeast Texas.

* WHEN...Until 5 PM CST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
048 
WWUS74 KLCH 142311
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
511 PM CST Tue Feb 14 2023

LAZ027>033-041>045-052>055-073-074-TXZ215-216-150015-
/O.EXP.KLCH.WI.Y.0007.000000T0000Z-230214T2300Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Jefferson-Orange-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, 
Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, 
Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
Stephensville, Johnson Bayou, Hackberry, Grand Lake, Klondike, 
Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, 
Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City
511 PM CST Tue Feb 14 2023

...WIND ADVISORY HAS EXPIRED...

Winds remain gusty across the area, but sustained speeds are
staying below criteria of 20 MPH. Winds will continue to diminish
through the evening.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Feb 13, 11:41 AM CST, 2 hours 50 minutes earlier.

Area forecast discussion, Feb 13, 11:41 AM CST, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1141 AM CST Mon Feb 13 2023

...New AVIATION...

.UPDATE...
Issued at 945 AM CST Mon Feb 13 2023

Patchy fog has lifted and refreshed the zones to remove any fog
wording for the remainder of the day. Otherwise, surface ridge
will be moving off to the east allowing for more of a southerly
wind flow during the afternoon. Clouds should be confined to
mainly at the high levels with cirrus moving out from an upper
level disturbance over the southwest US.

Rua

&&

.SHORT TERM...
(Today through Wednesday night)
Issued at 312 AM CST Mon Feb 13 2023

Patchy to dense fog has formed across the southern half of the
CWA, with visibilities dropping into the 1/2 SM to 4 SM range.
This will stick around going through the rest of the early morning
with dissipation shortly after sunrise.

Going into tomorrow we will shift into a wetter pattern
for the rest of the short term. The first system to impact the
area will be an upper level low that will eject out of the coast
of Baja California into the plains. As it does, it will send a
front sweeping through our region. Ahead of that system will be a
tightening pressure gradient between the departing high and
incoming system. This will bring abundant gulf moisture to the
region with PWATS around or above the daily climo norm.

System number two follows on the heels of that, with a northern
pacific coast upper level low quickly dropping into the desert SW
then shooting off NE into the Great Lakes Region. As the system
races across the central CONUS, it will send another front through
our area. This system could pack more of a punch with the
potential for marginal severe weather. Currently the best
parameters lie to the north of us, however depending on how far
south this low dips before shooting off, we could see some severe
storms across the CWA.

87

&&

.LONG TERM...
(Thursday through Monday)
Issued at 312 AM CST Mon Feb 13 2023

The long-term portion of the forecast period starts on Thursday
with widespread showers/thunderstorms ongoing in response to the
approaching mid/upper-level shortwave and passing sfc cold front.
Forecast soundings continue to indicate there could be some small
severe potential across the nern zones, but will not be highlighting
those in the grids/zones at this time. As the shortwave swings
through the area, the precip will end from west to east, with the
ern zones looking done by late evening Thursday.

With drier conditions expected to infiltrate the area, the big story
for the beginning of the weekend looks to be the cold post-frontal
temperatures as good CAA develops in the front's wake. Wake up temps
Friday morning are progged to be in the lower/mid 30s for the vast
majority of the area, with freezing conditions possible over the nrn
extremes. Highs Friday are expected to run in the lower 50s for most
of the area, generally 12-15 degrees below seasonal norms. As sfc
high pressure settles nearly overhead, Friday night looks even
colder with lows generally in the lower 30s...upper 20s in colder
spots around KAEX. As the high slides east and a return flow sets
up, we'll begin to see a gradual moderation on Saturday with highs
in the mid/upper 50s.

Small rain chances return to the forecast for portions of the
forecast area on Sunday as another weak disturbance aloft approaches
and works in concert with the improving moisture accompanying the
return flow.

25

&&

.AVIATION...
(18Z TAFS)
Issued at 1134 AM CST Mon Feb 13 2023

Just some high level clouds will be moving overhead for the
remainder of the afternoon into evening hours with VFR conditions.

Southerly flow is expected to increase in the boundary layer
overnight with boundary layer mean wind speeds staying up over 15
knots. Therefore, expect enough mixing to take place that any
patchy fog that may try to develop during the evening hours will
dissipate during the overnight. Also, with mid and upper level
cloudiness increasing, this should also deter good radiational
cooling keeping a spread between temperature and dewpoint during
the night and thus VFR to continue at all terminals.

Gradient will continue to increase on Tuesday morning ahead of a
developing storm system east of the Rockies. This will help to
increase moisture with low clouds and MVFR ceilings developing
from west to east during the morning hours. Southerly winds will
become quite gusty after 14/15Z with frequent gusts over 20 knots.

Rua

&&

.MARINE...
Light and variable winds will continue through the morning as a
high pressure slides east across the area. Offshore flow will
return this afternoon as the high moves off. Winds begin to
increase again early tomorrow as the next storm system approaches
from the west. Periods of elevated winds/seas as well as
scattered showers and storms will be possible from Tues to Thurs
as a series of fronts/upper lows affect the region. Conditions
begin to calm by the end of the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  71  51  71  54 /   0   0  80   0
LCH  68  56  71  58 /   0   0  70   0
LFT  70  55  74  64 /   0   0  40  20
BPT  71  57  76  55 /   0  10  70   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory from midnight tonight to 6 AM CST Tuesday
     for GMZ470-472.

&&

SHORT TERM...87
LONG TERM....25
AVIATION...07
Hazardous weather outlook, Feb 13, 4:52 AM CST, 9 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
452 AM CST Mon Feb 13 2023

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-141100-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
452 AM CST Mon Feb 13 2023

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...Today and tonight.

Patchy fog has formed across the southern half of the CWA with
dissipation expected going into the latter part of the morning.
Otherwise, no hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

South winds will become strong and gusty on Tuesday. A wind advisory
will likely be needed.

Scattered to numerous showers and isolated thunderstorms are
possible on Tuesday. At this time, no severe thunderstorms are
expected.

Additional showers and thunderstorms are expected Wednesday into
Thursday. At this time, the probability of severe thunderstorms is
very low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-450-452-455-470-472-475-141100-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-
Coastal waters from Cameron LA to High Island TX from 20 to 60 NM-
Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
from 20 to 60 NM-
452 AM CST Mon Feb 13 2023

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

South winds will become strong and gusty Monday night into Tuesday,
with gusts up to 30 knots possible. Scattered to numerous showers
and isolated thunderstorms are possible on Tuesday. At this time, no
severe thunderstorms are expected.

Additional showers and thunderstorms are expected Wednesday into
Thursday. At this time, the probability of severe thunderstorms is
very low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 9:15 AM CSTSmall Craft AdvisoryLCH19 hr
Feb 13, 2:29 PM CSTSmall Craft AdvisoryLCH33 hr

Nearby

Wind Advisories in Louisiana, 2023Wind Advisories in Texas, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.